MathSciNet Relay Station
MathSciNet bibliographic data
MR1777686 60J65 (60J55)
Graversen, Svend Erik; Shiryaev, Albert N. An extension of P. Lévy's distributional properties to the case of a Brownian motion with drift. Bernoulli 6 (2000), no. 4, 615–620.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement